# SDR UPS803673

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LOWER CARGO COMPARTMENT NR 3 PIT, RT STA 1010 SUP EXTRUSION LONGERON 21.  REPAIRED IAW SRM 55-2-5, 51-1-20D, 53-2-0.
